Convergence theorems on an iterative method for variational inequality problems and fixed point problems.
Qin, Xiaolong ; Kang, Shin Min
Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 33 (2010), p. 155-167 / Harvested from The Electronic Library of Mathematics
Publié le : 2010-01-01
EUDML-ID : urn:eudml:doc:244375
@article{05662366,
     title = {Convergence theorems on an iterative method for variational inequality problems and fixed point problems.},
     journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series},
     volume = {33},
     year = {2010},
     pages = {155-167},
     zbl = {1201.47065},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05662366}
}
Qin, Xiaolong; Kang, Shin Min. Convergence theorems on an iterative method for variational inequality problems and fixed point problems.. Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 33 (2010) pp. 155-167. http://gdmltest.u-ga.fr/item/05662366/